Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I am on birth control pills, had an unprotected sex. Could i be pregnant ?

Hi , i am 24 years. i have been using Triphisils Birth control pills for 3 months now, i have been taking them on time without fail , i had unprotected intercourse , last month i spotted 16 days after my period and when my period was due it never came, i took the red pill and still nothing happened ! please advise if i should continue with these pills?
Asked On : Wed, 6 Apr 2011
Answers:  2 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi welcome to health care magic.see first you can do pregnancy test if it negative then take T.DEVARY(10mg)three time a day for 3days after you get period in 2 to 3 days whenever you get your period you start these birth control pills.see what purpose you take this pills for avoid pregnancy or distance in child.see if you dont have child you take some time so you try other contraceptive method like condom.... or if you take this for distance in child then better to use copper t.because these pills having side effects so in long term you can swich over other contraceptive method.
Answered: Thu, 7 Jul 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Since you are taking combined pills there will not be periods. The slight spotting occurs as a side effect of the pills. Once the pills are stopped, there will occur breakthrough bleeding in 7-10 days after which it will take 2-3 cycles duration for normal regularised cycles. If you are not having any side effects then you can continue or better to get examined by Gynaecologist to see any problem in the uterus and hormone levels.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor